ITEM METADATA RECORD
Title: Regular elements and monodromy of discriminants of finite reflection groups
Authors: Denef, Jan ×
Loeser, F #
Issue Date: 1995
Publisher: Elsevier science bv
Series Title: Indagationes mathematicae-new series vol:6 issue:2 pages:129-143
URI: 
ISSN: 0019-3577
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science